# SDR CA000224047

- Difficulty date: February 24, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Detected
- Location: Cockpit
- Component: Apu Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT CREW NOTICED DURING DESCENT AFTER STARTING THE APU AND BLEED TRANSFERRED TO APU,  A FUEL SMELL IN THE COCKPIT VIA AIR CONDITIONING PACK.  APU SHUT DOWN.  INITIAL INSPECTION DID NOT LOCATE ANY EXTERNAL LEAK (REQUIRES INVESTIGATION TO THE INTERNAL APU COMPONENTS).  APU DEFERRED.
